Generalized boundary conditions for the AharonovBohm effect combined with a homogeneous magnetic field

Pavel Exner P tovek P Vytas

TBD mathscidoc:1910.43066

Journal of Mathematical Physics, 43, (5), 2151-2168, 2002.5
The most general admissible boundary conditions are derived for an idealized AharonovBohm flux intersecting the plane at the origin on the background of a homogeneous magnetic field. A standard technique based on self-adjoint extensions yields a four-parameter family of boundary conditions; the other two parameters of the model are the AharonovBohm flux and the homogeneous magnetic field. The generalized boundary conditions may be regarded as a combination of the AharonovBohm effect with a point interaction. Spectral properties of the derived Hamtonians are studied in detail.
No keywords uploaded!
[ Download ] [ 2019-10-20 12:38:01 uploaded by Pavel_Exner ] [ 172 downloads ] [ 0 comments ]
@inproceedings{pavel2002generalized,
  title={Generalized boundary conditions for the AharonovBohm effect combined with a homogeneous magnetic field},
  author={Pavel Exner, P tovek, and P Vytas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020123801867536595},
  booktitle={Journal of Mathematical Physics},
  volume={43},
  number={5},
  pages={2151-2168},
  year={2002},
}
Pavel Exner, P tovek, and P Vytas. Generalized boundary conditions for the AharonovBohm effect combined with a homogeneous magnetic field. 2002. Vol. 43. In Journal of Mathematical Physics. pp.2151-2168. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020123801867536595.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved